# SDR CHQA201100320

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12004149001
- Condition: Scored
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OMEGA BEAM AT FRAME 31 WAS FOUND TO BE SCORED.  MAINTENANCE BLENDED THE SCORES ON THE LEFT OMEGA BEAM AT FRAME 31 IN ACCORDANCE WITH SRM 51-10-03.  FRAME 31 WAS DAMAGED DURING THE REPAIRS AT STRINGERS 15L AND 16L.  MAINTENANCE REPAIRED FRAME 31 AT STRINGERS 15L AND 16L IN ACCORDANCE WITH SRM 53-00-04.
